# SDR HEEA083676

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,717 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247132
- Condition: Damaged
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT COVER HOOK AND LOOP WILL NOT HOLD ANYMORE.
